MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFKIT2
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and does not show the currently reported issue.Because the device was not returned to mmd, an investigation could not be completed.This report will be updated if the device is returned to mmdg.
 
Event or Problem Description
The initial reporter stated that the pump was not delivering as expected and that there was also no alarm.They stated they did not have any information about the rate or dose settings, but that the pump did not deliver anything.Mmd did not follow up with the initial reporter.They had already stated that the complaint occurred during testing and had not affected a patient.No other information was provided.(b)(4).
 
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and does not show the currently reported issue.When the device was returned to mmd for investigation, it operated as expected.Mmd could not replicate or confirm the reported complaint.Based on this information, no mdr would have been required.
 
Event or Problem Description

Brand Name
ENTERALITE INFINITY ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key19983791
Report Number1722139-2024-00432
Device Sequence Number4431220
Product Code LZH
UDI-Device Identifier10814844000327
UDI-Public10814844000327
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFKIT2
Device Catalogue NumberINFKIT2
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown